
PARACETAMOL 500 mg Tabletten 20 St *
- PZN:
- 18413375
- Einheit:
- 20 St Tabletten
- Anbieter:
- JUTA Pharma GmbH
- Packungsgröße:
- 20 St
- Tabletten
- Schillerplatz:
- Abholbereit ab 17:00 Uhr am nächsten Werktag!
- WilhelmGalerie:
- Abholbereit ab 17:00 Uhr am nächsten Werktag!
- Oststadt:
- Abholbereit ab 17:00 Uhr am nächsten Werktag!
- Oßweil:
- Abholbereit ab 17:00 Uhr am nächsten Werktag!
- Verfügbarkeit:
- Gewöhnlich versandfertig in 1-2 Tagen.
- Ihr Preis:¹
- 2,15 €¹
PARACETAMOL 500 mg Tabletten 20 St *
- Schillerplatz:
- Abholbereit ab 17:00 Uhr am nächsten Werktag!
- WilhelmGalerie:
- Abholbereit ab 17:00 Uhr am nächsten Werktag!
- Oststadt:
- Abholbereit ab 17:00 Uhr am nächsten Werktag!
- Oßweil:
- Abholbereit ab 17:00 Uhr am nächsten Werktag!
- Verfügbarkeit:
- Gewöhnlich versandfertig in 1-2 Tagen.
- Wirkstoff
- Paracetamol